# SDR CALA2022100302644

- Difficulty date: October 3, 2022
- Submitted: October 3, 2022
- Operation: Air carrier
- Aircraft: N226UA
- Make and model: Boeing 777222
- Aircraft serial: 30226
- Aircraft time: 79,200 hours, 9,314 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Panel
- Part number: NA
- Condition: Peeling
- Location: R Wing Le Pnl
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT WING LEADING EDGE PANELS FOIL/MESH INSPECT {B777-20-3-7003} - PANEL 611AB HAS PEALING REPAIR TAPE ON INNER SURFACE. INSPECTED AREAS FOR REPAIR TAPE INSTALLATION OK TO INSTALL REPAIR REMOVED PEELING TAPE AND CLEANED PANEL. INSPECTION REQUIRED. INSTALLED NEW TAPE AND EDGE SEALER IRW SRM 51-70-14. INSPECTED REPAIR OK TO INSTALL PANEL
